# SDR DALA2019091100139

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 57,458 hours, 7,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING. RE-INSTALLED COVER. LP 1265375
